American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Miroslav Engliš and Harald Upmeier. Asymptotic expansions for Toeplitz operators on symmetric spaces of general type. Trans. Amer. Math. Soc. 367 (2015) 423-476.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Schwarz and Henrik Seppänen. Symplectic branching laws and Hermitian symmetric spaces. Trans. Amer. Math. Soc. 365 (2013) 6595-6623.
Abstract, references, and article information   
View Article: PDF

[3] Tiehong Zhao. Generators for the Euclidean Picard modular groups. Trans. Amer. Math. Soc. 364 (2012) 3241-3263.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Alldridge. Boundary orbit strata and faces of invariant cones and complex Ol’shanskiĭ semigroups. Trans. Amer. Math. Soc. 363 (2011) 3799-3828. MR 2775828.
Abstract, references, and article information   
View Article: PDF

[5] Miroslav Englis. Toeplitz operators and localization operators. Trans. Amer. Math. Soc. 361 (2009) 1039-1052. MR 2452833.
Abstract, references, and article information   
View Article: PDF

[6] Hongming Ding. Differential equations and recursion relations for Laguerre functions on symmetric cones. Trans. Amer. Math. Soc. 359 (2007) 3239-3250. MR 2299453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jaehyun Hong. Rigidity of smooth Schubert varieties in Hermitian symmetric spaces. Trans. Amer. Math. Soc. 359 (2007) 2361-2381. MR 2276624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frank Betten. Causal compactification of compactly causal spaces. Trans. Amer. Math. Soc. 355 (2003) 4699-4721. MR 1997579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jonathan Arazy and Miroslav Englis. Analytic models for commuting operator tuples on bounded symmetric domains. Trans. Amer. Math. Soc. 355 (2003) 837-864. MR 1932728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Genkai Zhang. Berezin transform on real bounded symmetric domains. Trans. Amer. Math. Soc. 353 (2001) 3769-3787. MR 1837258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Genkai Zhang. Bloch constants of bounded symmetric domains. Trans. Amer. Math. Soc. 349 (1997) 2941-2949. MR 1329540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joel M. Cohen and Flavia Colonna. Bounded holomorphic functions on bounded symmetric domains . Trans. Amer. Math. Soc. 343 (1994) 135-156. MR 1176085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Luis Hernández. Maximal representations of surface groups in bounded symmetric domains . Trans. Amer. Math. Soc. 324 (1991) 405-420. MR 1033234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lisa A. Mantini. An $L\sp 2$-cohomology construction of unitary highest weight modules for ${\rm U}(p,q)$ . Trans. Amer. Math. Soc. 323 (1991) 583-603. MR 1020992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Brian D. Boe. Kazhdan-Lusztig polynomials for Hermitian symmetric spaces . Trans. Amer. Math. Soc. 309 (1988) 279-294. MR 957071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bang-Yen Chen and Tadashi Nagano. A Riemannian geometric invariant and its applications to a problem of Borel and Serre . Trans. Amer. Math. Soc. 308 (1988) 273-297. MR 946443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Békollé. The Bergman projection of $L\sp \infty$ in tubes over cones of real, symmetric, positive-definite matrices . Trans. Amer. Math. Soc. 296 (1986) 621-639. MR 846600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Békollé. The dual of the Bergman space $A\sp 1$ in symmetric Siegel domains of type ${\rm II}$ . Trans. Amer. Math. Soc. 296 (1986) 607-619. MR 846599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Floyd L. Williams. A solution of Warner's 3rd problem for representations of holomorphic type . Trans. Amer. Math. Soc. 293 (1986) 605-612. MR 816313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Harald Upmeier. Toeplitz operators on bounded symmetric domains . Trans. Amer. Math. Soc. 280 (1983) 221-237. MR 712257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. E. D’Atri and I. Dotti Miatello. A characterization of bounded symmetric domains by curvature . Trans. Amer. Math. Soc. 276 (1983) 531-540. MR 688960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. E. D’Atri. Erratum to: ``Holomorphic sectional curvatures of bounded homogeneous domains and related questions'' [Trans. Amer. Math. Soc. {\bf 256} (1979), 405--413;\ MR 81b:32019] . Trans. Amer. Math. Soc. 271 (1982) 349. MR 648098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jacek Cygan. A tangential convergence for bounded harmonic functions on a rank one symmetric space . Trans. Amer. Math. Soc. 265 (1981) 405-418. MR 610957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Adam Korányi and J. C. Taylor. Fine convergence and admissible convergence for symmetric spaces of rank one . Trans. Amer. Math. Soc. 263 (1981) 169-181. MR 590418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. E. D’Atri. Holomorphic sectional curvatures of bounded homogeneous domains and related questions . Trans. Amer. Math. Soc. 256 (1979) 405-413. MR 546926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Adam Korányi and Stephen Vági. Rational inner functions on bounded symmetric domains . Trans. Amer. Math. Soc. 254 (1979) 179-193. MR 539914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shlomo Sternberg and Joseph A. Wolf. Hermitian Lie algebras and metaplectic representations. I . Trans. Amer. Math. Soc. 238 (1978) 1-43. MR 0486325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Aroldo Kaplan and Robert Putz. Boundary behavior of harmonic forms on a rank one symmetric space . Trans. Amer. Math. Soc. 231 (1977) 369-384. MR 0477174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Korányi and R. B. Putz. Local Fatou theorem and area theorem for symmetric spaces of rank one . Trans. Amer. Math. Soc. 224 (1976) 157-168. MR 0492068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lawrence J. Dickson. Limit properties of Poisson kernels of Siegel domains of type II . Trans. Amer. Math. Soc. 219 (1976) 113-131. MR 0402134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2